# SDR CALA2025072506904

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fitting
- Part number: 352A11001
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FITTING LOCATED AT LEFT AND UPPER SIDE SHOWS DAMAGE AT THE EDGE.ACCOMPLISHED REPAIR AT LEFT-HAND APU SUPPORT FITTING IN REF TO EC/RA 5342-01151.
